Alert archive / Wisconsin / Flash Flood Warnings in 2014
Flash Flood Warning 18, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 30, 2014, 3:50 PM CDT for Crawford County, Grant County, Richland County, Wisconsin. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2014, 3:50 PM CDT (20:50 UTC)
- Expired
- Jun 30, 2014, 9:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, WI, Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 106 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1426 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 15.0
The text
As transmitted, in the capitals the NWS used until 2016.
162
WGUS53 KARX 302050
FFWARX
WIC023-043-103-010215-
/O.NEW.KARX.FF.W.0018.140630T2050Z-140701T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
350 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 915 PM CDT
* AT 347 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
VERY HEAVY RAIN ACROSS SOUTHWEST WISCONSIN. RAINFALL AMOUNTS OF 1
TO 2 INCHES ARE FALLING IN AN HOUR OR LESS. FLASH FLOODING IS
EXPECTED WITH RAINFALL RATES LIKE THIS. EXCESSIVE RAINFALL OVER
THE WARNING AREA WILL CAUSE MUD SLIDES NEAR STEEP TERRAIN. THE MUD
SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE
MATERIALS. THIS IS ESPECIALLY TRUE WHERE RECENT MUD SLIDES HAVE
OCCURRED AND THE HILLSIDES REMAIN UNSTABLE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES IS POSSIBLE IN SOME
AREAS THROUGH 9 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4251 9064 4264 9071 4268 9094 4274 9105
4288 9110 4291 9115 4305 9118 4314 9117
4325 9106 4344 9019 4317 9020 4321 9030
4320 9043 4251 9043
$$
MW3 follow-up statements
315
WGUS73 KARX 302204
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
504 PM CDT MON JUN 30 2014
WIC023-043-103-010215-
/O.CON.KARX.FF.W.0018.000000T0000Z-140701T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND WI-CRAWFORD WI-GRANT WI-
504 PM CDT MON JUN 30 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHERN RICHLAND...CRAWFORD AND GRANT COUNTIES...
ALTHOUGH THE HEAVIEST RAIN HAS NOW SHIFTED EAST OF THE
AREA...EARLIER RAIN AND THE CONTINUED RAIN FALLING COULD PRODUCED
FLASH FLOODING AT ANY TIME. SOME SMALLER ROADS COULD BE STILL
UNDER WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4251 9064 4264 9071 4268 9094 4274 9105
4288 9110 4291 9115 4305 9118 4314 9117
4325 9106 4344 9019 4317 9020 4321 9030
4320 9043 4251 9043
$$
SHEA889
WGUS73 KARX 302318
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
618 PM CDT MON JUN 30 2014
WIC023-043-103-010215-
/O.CON.KARX.FF.W.0018.000000T0000Z-140701T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND WI-CRAWFORD WI-GRANT WI-
618 PM CDT MON JUN 30 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHERN RICHLAND...CRAWFORD AND GRANT COUNTIES...
AT 615 PM...BOTH THE RICHLAND AND CRAWFORD COUNTY SHERIFF
DEPARTMENTS HAVE NOT HAD ANY FLOODING REPORTS. THE HEAVY RAIN MOVING
IN RIGHT NOW MAY STAY JUST SOUTH OF THESE AREAS.
MEANWHILE...1 TO 2 INCHES OF RAIN THAT HIT THE AREA EARLIER...WILL
BE TOPPED BY MORE HEAVY RAIN EARLY THIS EVENING...ESPECIALLY IN
GRANT COUNTY. RIVERS ARE RISING QUICKLY AND THERE COULD BE SOME
FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES. BE ESPECIALLY CAUTIOUS ON LESS TRAVELED
ROADS.
&&
LAT...LON 4251 9064 4264 9071 4268 9094 4274 9105
4288 9110 4291 9115 4305 9118 4314 9117
4325 9106 4344 9019 4317 9020 4321 9030
4320 9043 4251 9043
$$
SHEA737
WGUS73 KARX 010111
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
811 PM CDT MON JUN 30 2014
WIC023-043-103-010120-
/O.CAN.KARX.FF.W.0018.000000T0000Z-140701T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND WI-CRAWFORD WI-GRANT WI-
811 PM CDT MON JUN 30 2014
...THE FLASH FLOOD WARNING FOR SOUTHERN RICHLAND...CRAWFORD AND GRANT
COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. NOTE THAT RIVERS AND STREAMS WILL CONTINUE TO RUN
HIGH AS RUNOFF FROM THE RECENT RAIN FLOWS INTO THEM.
LAT...LON 4251 9064 4264 9071 4268 9094 4274 9105
4288 9110 4291 9115 4305 9118 4314 9117
4325 9106 4344 9019 4317 9020 4321 9030
4320 9043 4251 9043
$$
AJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 2:30 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 30, 2:30 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
230 PM CDT MON JUN 30 2014
.SHORT TERM...(TONIGHT AND TUESDAY)
ISSUED AT 230 PM CDT MON JUN 30 2014
IN MIDST OF SEVERE WEATHER THREAT AS COMPLEX MOVES BY JUST TO OUR
SOUTH. MID LEVEL TROUGH PROVIDING WIDESPREAD FORCING WITH PLENTY OF
SHEAR TO WORK WITH...BUT MIXED LAYER CAPE VALUES HAVE BEEN MUCH
HIGHER LOCKED ACROSS MAINLY SOUTHERN IOWA BUT HAVE BEEN CLIMBING
AHEAD OF COMPLEX INTO WISCONSIN. DCAPE IS ALSO HIGH SO COULD SEE
HEALTHY DOWNDRAFTS AS STRONGER CORES MOVE THROUGH. SEEING A LITTLE
INCREASE IN GROWTH OF STORMS AS THEY APPROACH MISSISSIPPI RIVER SO
WARNING CHANCES HIGHEST NEXT FEW HOURS.
EVEN ON NORTH SIDE OF COMPLEX...EFFICIENT RAINFALL ACROSS AREA THAT
WAS HIT LAST NIGHT COULD LEAD TO ADDITIONAL FLASH FLOOD PROBLEMS SO
HAVE CONTINUED THE WATCH INTO THE EVENING AS WELL. RUNOFF WILL BE
QUICK AND WEVE SEEN RAPID RISES ON RIVERS AND CREEKS WITH ANY STORMS.
AS MID LEVEL TROUGH CONTINUES TO PUSH SOUTHEAST...WILL SEE LOWER DEW
POINTS START TO WORK IN BUT UNTIL THEN SOME CONCERN ABOUT POSSIBLE
REDEVELOPMENT. CONFIDENCE IN THAT LOW AT THIS POINT IN WAKE OF MUCH
STRONGER COMPLEX TO THE SOUTH BUT WILL GRADUALLY WORK RAIN THREAT
LOWER FROM NORTHWEST TO SOUTHEAST TONIGHT.
AS TROUGH DIVES INTO WESTERN GREAT LAKES TOMORROW...CLOUDS WILL
ADVECT IN AND STEEP LAPSE RATES WILL MAKE FOR RAIN/SHOWERS AND
ATYPICAL SUMMER WEATHER DAY FOR THE REGION.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 230 PM CDT MON JUN 30 2014
WITH FOCUS ON SHORT TERM AND ON-GOING WEATHER...MINIMAL TIME FOCUSED
ON LATER PERIODS.
REMAINING IMPACT OF TROUGH MAY LINGER A BIT WEDNESDAY WITH BELOW
NORMAL TEMPERATURES AND SMALL RAIN THREAT BUT AMPLIFICATION IN FLOW
WILL BRING QUIETER NORTHWEST REGIME WITH MODERATING TEMPERATURES.
RIDGE TO THE WEST DOES NOT BUILD IN STRONG ENOUGH IT APPEARS TO KEEP
SHORT WAVE ENERGY FROM BRINGING ANOTHER SHOWER RISK TOWARDS END OF
HOLIDAY AND INTO THE WEEKEND BUT THOSE RISKS APPEAR SMALL.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1217 PM CDT MON JUN 30 2014
A TROUGH OF LOW PRESSURE WILL SWING THROUGH THE AREA THIS
AFTERNOON FOR ANOTHER ROUND OF SHRA/TS. VFR CONDITIONS EXPECTED
THROUGH THE MAJORITY OF THIS SHRA/TS ACTIVITY AT KRST/KLSE...BUT
PROBABLY WILL SEE BRIEF BOUTS OF MVFR CONDITIONS. LOOK FOR ANY
SEVERE ACTIVITY TO REMAIN MAINLY SOUTH OF I-90 THROUGH THIS
AFTERNOON. SKIES EXPECTED TO SCATTER OUT THIS EVENING BRIEFLY
BEHIND THE TROUGH AND DEPARTING CONVECTION. MODELS ARE THEN INDICATING
A STRATOCUMULUS FIELD WITH BASES SLIPPING INTO HIGHER-END MVFR
CATEGORY AFTER 10Z AS COOLER CYCLONIC FLOW ALOFT OVERSPREADS THE
REGION. LOOKS LIKE SOME SHOWERS WILL START POPPING UP BY LATE
TUESDAY MORNING AS WELL ASSOCIATED WITH COLDER AIR ALOFT/STEEP LOW
LEVEL LAPSE RATES. VSBY EXPECTED TO REMAIN VFR BUT CLOUD CIGS
STRADDLING MVFR/VFR CONDITIONS.
&&
.HYDROLOGY...
ISSUED AT 230 PM CDT MON JUN 30 2014
AMOUNT OF DEEP LAYER MOISTURE AND ON-GOING MCS MORE THAN ENOUGH
JUSTIFICATION TO KEEP FLASH FLOOD WATCH IN TACT UNTIL SYSTEM CLEARS
EARLY THIS EVENING. ADDITIONAL RAINFALL OF 1 TO 3 INCHES CERTAINLY
POSSIBLE NEXT FEW HOURS AND GIVEN HOW SATURATED EVERYTHING
IS...RUNOFF WILL BE QUICK AND RESPONSIVE.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR WIZ054-055-061.
MN...NONE.
IA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR IAZ008>011-018-
019-029-030.
&&
SHORT TERM...SHEA
LONG TERM...SHEA
AVIATION...DAS
HYDROLOGY...SHEAHazardous weather outlook, Jun 30, 3:47 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 347 PM CDT MON JUN 30 2014 IAZ008>011-018-019-029-030-WIZ054-055-061-011100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-CRAWFORD-RICHLAND-GRANT- 347 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BRING A DAMAGING WIND AND FLASH FLOOD THREAT INTO THE EVENING. AN EXTRA 1 TO 3 INCHES OF RAIN IS POSSIBLE SO A FLASH FLOOD WATCH CONTINUES. FLOOD WARNINGS CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER...AS WELL AS THE TURKEY RIVER NEAR ELKADER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SUNDAY. HOWEVER...IT REMAINS TOO EARLY TO DISCERN IF THERE WILL BE ANY ASSOCIATED SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY UNTIL 7 PM TONIGHT. IN ADDITION...ANY RAINFALL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MNZ088-095-096-WIZ032>034-041>044-053-011100- WINONA-FILLMORE-HOUSTON-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE- MONROE-JUNEAU-ADAMS-VERNON- 347 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A FEW PASSING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED UNTIL MID EVENING. LIGHTNING AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE BUT SEVERE WEATHER OR ASSOCIATED WARNINGS ARE UNLIKELY AT THIS POINT. FLOOD WARNINGS CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SUNDAY. HOWEVER...IT REMAINS TOO EARLY TO DISCERN IF THERE WILL BE ANY ASSOCIATED SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... HEAVY RAINFALL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MNZ079-086-087-094-WIZ017-029-011100- WABASHA-DODGE-OLMSTED-MOWER-TAYLOR-CLARK- 347 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL WISCONSIN AND SOUTHEAST MINNESOTA. .DAY ONE...TONIGHT WHILE A THUNDERSTORM IS STILL POSSIBLE...MOST OF THE ACTIVE WEATHER IS EXPECTED TO REMAIN SOUTH AND EAST OF THE AREA FOR THE REMAINDER OF TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON THOUGH NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SUNDAY THOUGH IT IS TOO EARLY TO DISCERN WHETHER THERE WILL BE THE THREAT OF SEVERE WEATHER WITH THEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE REST OF THIS WEEK. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HALBACH/DAS/SHEA
In the hours before
Local storm report, Jun 30, 2:42 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
242 PM CDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST OELWEIN 42.68N 91.91W
06/30/2014 M58 MPH FAYETTE IA AWOS
KOLZ G50KTS
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 30, 3:06 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
306 PM CDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST STRAWBERRY POINT 42.68N 91.54W
06/30/2014 E60 MPH CLAYTON IA PUBLIC
60+ MPH WIND GUSTS
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 30, 3:09 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
309 PM CDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND GST VOLGA 42.80N 91.54W
06/30/2014 E80 MPH CLAYTON IA TRAINED SPOTTER
&&
NWS LA CROSSE WI
IRIS SYSTEMSpecial weather statement, Jun 30, 3:25 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 325 PM CDT MON JUN 30 2014 IAZ009>011-018-019-029-MNZ095-096-WIZ041-053>055-302230- HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-FILLMORE- HOUSTON-LA CROSSE-VERNON-CRAWFORD-RICHLAND- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...LA CROSSE...VIROQUA...PRAIRIE DU CHIEN... RICHLAND CENTER 325 PM CDT MON JUN 30 2014 ...STRONG WINDS DEVELOP AROUND THUNDERSTORM COMPLEX... A PASSING LINE OF THUNDERSTORMS ACROSS NORTHEAST IOWA INTO SOUTHWEST WISCONSIN THIS AFTERNOON HAS CREATED STRONG WINDS ACROSS A LARGE AREA...INCLUDING NEIGHBORING AREAS OF SOUTHERN MINNESOTA AND NORTHEAST INTO WISCONSIN. WIND GUSTS IN YOUR AREA COULD BE 40 TO 50 MPH AT TIMES...EVEN WITHOUT A STORM. BE CAREFUL NEAR TREES. THE WINDS SHOULD BEGIN TO DIMINISH IN AN HOUR OR TWO. SHEA
Local storm report, Jun 30, 3:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
335 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG VOLGA 42.80N 91.54W
06/30/2014 CLAYTON IA LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0315 PM TSTM WND DMG ELKADER 42.86N 91.40W
06/30/2014 CLAYTON IA LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0316 PM NON-TSTM WND GST GARBER 42.74N 91.26W
06/30/2014 E75 MPH CLAYTON IA LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
MWLocal storm report, Jun 30, 3:36 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
336 PM CDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG EDGEWOOD 42.64N 91.40W
06/30/2014 CLAYTON IA PUBLIC
TREES AND POWER LINES DOWN
&&
NWS LA CROSSE WI
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:23 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 52 min |
| Jun 29, 9:34 PM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland | 3 hr |
| Jun 29, 9:47 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland | 43 min |
| Jun 29, 9:59 PM CDT | Tornado Warning | ARX | Grant | 31 min |
| Jun 30, 3:03 AM CDT | Flash Flood Watch | ARX | Crawford, Grant, Richland | 16 hr |
| Jun 30, 1:52 PM CDT | Special Weather Statement | ARX | Grant | 83 min |
| Jun 30, 3:13 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 77 min |
| Jun 30, 4:09 PM CDT | Tornado Warning | ARX | Grant | 21 min |
| Jun 30, 4:16 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 30 min |
| Jun 30, 4:34 PM CDT | High Wind Warning | ARX | Adams, Crawford, Grant, Jackson, Juneau, La Crosse and 3 more | 2 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.